Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 18 (2022), 055, 30 pages      arXiv:2103.12232

Mirror Symmetry for Truncated Cluster Varieties

Benjamin Gammage a and Ian Le b
a) Department of Mathematics, Harvard University, USA
b) Mathematical Sciences Institute, Australian National University, Australia

Received August 25, 2021, in final form July 15, 2022; Published online July 19, 2022

In the algebraic setting, cluster varieties were reformulated by Gross-Hacking-Keel as log Calabi-Yau varieties admitting a toric model. Building on work of Shende-Treumann-Williams-Zaslow in dimension 2, we describe the mirror to the GHK construction in arbitrary dimension: given a truncated cluster variety, we construct a symplectic manifold and prove homological mirror symmetry for the resulting pair. We also describe how our construction can be obtained from toric geometry, and we relate our construction to various aspects of cluster theory which are known to symplectic geometers.

Key words: homological mirror symmetry; cluster varieties; almost toric fibrations.

pdf (584 kb)   tex (125 kb)  


  1. Abouzaid M., Seidel P., An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010), 627-718, arXiv:0712.3177.
  2. Auroux D., Mirror symmetry and $T$-duality in the complement of an anticanonical divisor, J. Gökova Geom. Topol. GGT 1 (2007), 51-91, arXiv:0706.3207.
  3. Bondal A., Derived categories of toric varieties, in Convex and Algebraic Geometry, Oberwolfach Conference Reports, Vol. 3, Mathematisches Forschungsinstitut Oberwolfach, 2006, 284-286.
  4. Borisov L.A., Chen L., Smith G.G., The orbifold Chow ring of toric Deligne-Mumford stacks, J. Amer. Math. Soc. 18 (2005), 193-215, arXiv:math.AG/0309229.
  5. Eliashberg Y., Weinstein manifolds revisited, in Modern Geometry: a Celebration of the Work of Simon Donaldson, Proc. Sympos. Pure Math., Vol. 99, Amer. Math. Soc., Providence, RI, 2018, 59-82, arXiv:1707.03442.
  6. Fang B., Liu C.-C.M., Treumann D., Zaslow E., A categorification of Morelli's theorem, Invent. Math. 186 (2011), 79-114, arXiv:1007.0053.
  7. Fang B., Liu C.-C.M., Treumann D., Zaslow E., T-duality and homological mirror symmetry for toric varieties, Adv. Math. 229 (2012), 1875-1911, arXiv:0811.1228.
  8. Fang B., Liu C.-C.M., Treumann D., Zaslow E., The coherent-constructible correspondence for toric Deligne-Mumford stacks, Int. Math. Res. Not. 2014 (2014), 914-954, arXiv:0911.4711.
  9. Gaitsgory D., Notes on geometric Langlands: generalities on DG categories, available at gaitsgde/GL/textDG.pdf.
  10. Gammage B., McBreen M., Webster B., Homological mirror symmetry for hypertoric varieties II, arXiv:1903:07928.
  11. Gammage B., Shende V., Mirror symmetry for very affine hypersurfaces, arXiv:1707.02959.
  12. Ganatra S., Pardon J., Shende V., Sectorial descent for wrapped Fukaya categories, arXiv:1809.03472.
  13. Ganatra S., Pardon J., Shende V., Microlocal Morse theory of wrapped Fukaya categories, arXiv:1809.08807.
  14. Ganatra S., Pardon J., Shende V., Covariantly functorial wrapped Floer theory on Liouville sectors, Publ. Math. Inst. Hautes Études Sci. 131 (2020), 73-200, arXiv:1706.03152.
  15. Giroux E., Pardon J., Existence of Lefschetz fibrations on Stein and Weinstein domains, Geom. Topol. 21 (2017), 963-997, arXiv:1411.6176.
  16. Gross M., Hacking P., Keel S., Birational geometry of cluster algebras, Algebr. Geom. 2 (2015), 137-175, arXiv:1309.2573.
  17. Gross M., Hacking P., Keel S., Mirror symmetry for log Calabi-Yau surfaces I, Publ. Math. Inst. Hautes Études Sci. 122 (2015), 65-168, arXiv:1106.4977.
  18. Hacking P., Keating A., Homological mirror symmetry for log Calabi-Yau surfaces, arXiv:2005.05010.
  19. Hacking P., Keel S., Mirror symmetry and cluster algebras, in Proceedings of the International Congress of Mathematicians—Rio de Janeiro 2018, Vol. II. Invited lectures, World Sci. Publ., Hackensack, NJ, 2018, 671-697.
  20. Kuwagaki T., The nonequivariant coherent-constructible correspondence for toric stacks, Duke Math. J. 169 (2020), 2125-2197, arXiv:1610.03214.
  21. McBreen M., Webster B., Homological mirror symmetry for hypertoric varieties I, arXiv:1804.10646.
  22. Nadler D., Wall-crossing for toric mutations, in Proceedings of the Gökova Geometry-Topology Conferences 2018/2019, Int. Press, Somerville, MA, 2020, 67-89, arXiv:1806.01381.
  23. Nadler D., Shende V., Sheaf quantization in Weinstein symplectic manifolds, arXiv:2007.10154.
  24. Orlov D.O., Projective bundles, monoidal transformations, and derived categories of coherent sheaves, Russian Acad. Sci. Izv. Math. 41 (1993), 133-141.
  25. Pascaleff J., On the symplectic cohomology of log Calabi-Yau surfaces, Geom. Topol. 23 (2019), 2701-2792, arXiv:1304.5298.
  26. Pascaleff J., Tonkonog D., The wall-crossing formula and Lagrangian mutations, Adv. Math. 361 (2020), 106850, 67 pages, arXiv:1711.03209.
  27. Shende V., Treumann D., Williams H., On the combinatorics of exact Lagrangian surfaces, arXiv:1603.07449.
  28. Shende V., Treumann D., Williams H., Zaslow E., Cluster varieties from Legendrian knots, Duke Math. J. 168 (2019), 2801-2871, arXiv:1512.08942.
  29. Symington M., Four dimensions from two in symplectic topology, in Topology and Geometry of Manifolds (Athens, GA, 2001), Proc. Sympos. Pure Math., Vol. 71, Amer. Math. Soc., Providence, RI, 2003, 153-208, arXiv:math.SG/0210033.
  30. Vianna R., Infinitely many exotic monotone Lagrangian tori in $\mathbb{CP}^2$, J. Topol. 9 (2016), 535-551, arXiv:1409.2850.
  31. Weinstein A., Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991), 241-251.
  32. Yau M.-L., Surgery and isotopy of Lagrangian surfaces, in Proceedings of the Sixth International Congress of Chinese Mathematicians, Vol. II, Adv. Lect. Math. (ALM), Vol. 37, Int. Press, Somerville, MA, 2017, 143-162, arXiv:1306.5304.
  33. Zhou P., Twisted polytope sheaves and coherent-constructible correspondence for toric varieties, Selecta Math. (N.S.) 25 (2019), 1, 23 pages, arXiv:1701.00689.
  34. Zhou P., Lagrangian skeleta of hypersurfaces in $(\mathbb C^*)^n$, Selecta Math. (N.S.) 26 (2020), 26, 33 pages, arXiv:1803.00320.

Previous article  Next article  Contents of Volume 18 (2022)